# SDR AALA202406257562

- Difficulty date: June 19, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N897NN
- Make and model: Boeing 737823
- Aircraft serial: 33318
- Aircraft time: 34,472 hours, 14,796 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524036
- Condition: Cracked
- Location: Bs 540 Rbl 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PASSENGER CABIN FLOORBOARD SUPPORT BREAK ASSEMBLY AT STA 540, RBL 2. REPLACED BREAK ASSEMBLY PER AARD 51-00-05-1.
